# SDR AALA201708049005

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 70,650 hours, 11,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER WILL NOT STAY IN PLACE AT LEFT FORWARD WINDOW EXIT.   REMOVED AND REPLACED THE LENS AMM 33-50-00.  OPS CHECKED GOOD.
